Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Addicted to meth. Itching skin. How to stop using it?

Hi... I m not going to bs you and say that I m not addicted and that I ve only done meth a certain amount of times. Truth be told I am addicted and can t count the amount of times ive either smoked, snorted, or booty bumped it. I am however, doing my best in my struggle to quit and my biggest motivator would be the fact that my skin is, well... That of a meth user. My skin never seems to stop itching even after my strongest effort to quit. The longest I ve been able to stop using meth us about a month. Please if you could give me hope or provide any information that might help end this addiction , including bad skin and everything it comes with. Thanx
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  598
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am glad that you have started giving serious thought of kicking meth. You will find more information on the National Institute for Drug Abuse (NIDA) website:

Also there is more information on where you could access treatment resources at the Substance Abuse and Mental Health Services Administration's (SAMSHA):

I hope this helps. Please see a doctor if you continue to feel that it is a difficult task to do so. Good luck with your recovery and congrats again for thinking about kicking meth. Hats off to you!

Take care and have a good day !
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor